Login New user?  
Journal of Statistics Applications & Probability Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 12 > No. 1

 
   

Topp-Leone New Weibull-Pareto Distribution: Properties and Statistical Inference

PP: 53-72
doi:10.18576/jsapl/120103
Author(s)
Mavis Pararai, Fastel Chipepa, Wilbert Nkomo,
Abstract
In this paper a novel generalization of the Weibull-Pareto distribution is proposed using the Topp-Leone generator. The proposed model is designed to address limitations in existing distributions by incorporating an additional shape parameter, which enhances its ability to capture skewness, kurtosis, and tail behavior. Key statistical properties including moments, quantiles, and hazard rate functions are derived and analyzed to provide a comprehensive understanding of the models structure and behavior. The maximum likelihood method is employed for parameter estimation, leveraging its robustness and efficiency. Simulation studies confirm the consistency and reliability of the estimates even for small sample sizes. The practical utility of the proposed model is demonstrated through its applications to two real-world datasets with varying levels of skewness. The proposed model demonstrates exceptional performance in terms of goodness-of-fit when compared to various equi-parameter non-nested models from existing literature. These findings emphasize the models flexibility, adaptability, and practical significance, positioning it as a highly valuable tool for statistical modeling of complex datasets. Its ability to outperform established models highlights its potential to address real-world challenges effectively, further enriching the field of statistical analysis.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved